# SDR 200800304

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N708BA
- Make and model: Boeing 747-SPB5
- Aircraft serial: 22484
- Aircraft time: 66,576 hours, 9,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINES IN FUSELAGE SKIN LOWER LEFT SIDE FORWARD WING TO BODY FAIRING AREA BS 580 TO 620 STRINGER 34L TO 47L APPROX.  DEPTH IS .002 AT BS 620 STRINGER 46L.  BLENDED OUT SCRIBE LINES, MATERIAL LOSS IS .006 ALODINED AND PRIMED AND INSTALLED RUB STRIPS PER B747 SP SRM'S 51-10-01 PG 13-15, 53-51-00 PG 1-4, 51-10-02 PG 6-6B AND BSOPM 20-44-04 PG 1-4, MATERIAL LOSS WITHIN LIMITS.
